Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Paul B. Garrett
Title: Holomorphic Hilbert modular forms
Additional book information: Wadsworth & Brooks/Cole, 1990, 304 pp., ISBN 0-534-10344-8.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Michael Harris
Journal: Bull. Amer. Math. Soc. 25 (1991), 184-195
DOI: https://doi.org/10.1090/S0273-0979-1991-16061-1